MathSciNet Relay Station
MathSciNet bibliographic data
MR916309 (89a:46080) 46E99 (43A80)
Saloff-Coste, Laurent Fonctions maximales sur certains groupes de Lie. (French) [Maximal functions on some Lie groups] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 11, 457–459.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement